# SDR CALA2019062201014

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1131
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STA747 LEFT HAS CRACK BETWEEN STRINGERS 8-9 LEFT REF FLEET CYCLE NON-ROUTINE 9676654. REPAIRED CABIN FRAME AT STA 747 LEFT I.A.W EA 5310-04716 REV I. OP2 STEP 9 FIG 3.
